VOL. 9 · NO. 5 | 2015
Matthew Emerton, Toby Gee
Algebra Number Theory 9 (5), 1035-1088, (2015) DOI: 10.2140/ant.2015.9.1035 Open Access
KEYWORDS: p-adic Hodge theory, Shimura varieties, 11F33
Kentaro Mitsui
Algebra Number Theory 9 (5), 1089-1136, (2015) DOI: 10.2140/ant.2015.9.1089 Open Access
KEYWORDS: orbifolds, elliptic surfaces, coverings of curves, étale fundamental groups, homotopy exact sequences, simply connected, 14F35, 14D06, 14J27, 14H30
Sagnik Chakraborty, Rajendra Gurjar, Masayoshi Miyanishi
Algebra Number Theory 9 (5), 1137-1158, (2015) DOI: 10.2140/ant.2015.9.1137 Open Access
KEYWORDS: factorially closed subring, 13A05, 13B99, 14R05
Alexander I. Efimov, Leonid Positselski
Algebra Number Theory 9 (5), 1159-1292, (2015) DOI: 10.2140/ant.2015.9.1159 Open Access
KEYWORDS: matrix factorizations, relative singularities of Cartier divisors, triangulated categories of singularities, derived categories of the second kind, coderived categories, direct and inverse images, covariant Serre–Grothendieck duality, localization theory, 14F05, 13D09, 16G99
Back to Top